# SDR CALA2025120111619

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 37,581 hours, 13,762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321214
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUSELAGE RVSM CRITICAL AREA AT 5 INCHES FROM FWD EDGE AND 11 INCHES FROM LOWER EDGE FOUND A NICK. REMOVED NICK AT LT FWD FUSELAGE RVSM CRITICAL AREA AT 5 INCHES FROM FWD EDGE AND 11 INCHES FROM LOWER EDGE REF SRM 51-10-02-0G-0,  ORIGINAL THICKNESS: 0.080" MATERIAL LOSS: 0.001" REMAINING THICKNESS: 0.079" WITHIN LIMITS REF SRM 53-00-01-1A-1 AND SRM 53-30-01-0I-1. APPLIED DOT REF GMM 06-35-05 AND ECRA 2060-01042 REV.C.
